# SDR FDEA200810244532

- Difficulty date: October 24, 2008
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1009
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF DOUBLER FROM TV MONITOR SUPPORT, AT BS 1360, FOUND SEVERAL   HOLES ON FRAME. REMOVED DAMAGE AT BS 1360, S-4L - S-4R, IAW SRM 53-00-07, REPAIR 3. FABRICATED AND INSTALED REPAIR PARTS, BS 1360, S-4L - S-4R, IAW SRM 53-00-07, REPAIR 3. REPAIR PARTS FABRICATED ON MAE TRAVELERS T8/761977 AND T8/763341. THIS REPAIR IS CLASIFIED AS A CATEGORY "B" MAJOR REPAIR, WITH THE FOLLOWING FOLLOW UP TRACKING REQUIREMENTS:  INITIAL AT 12,000 FC; THEREAFTER EVERY 9,000 FC.
